# SDR DALA2025032802312

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0876400) FLOOR FRAME LBL 0 INBETWEEN STA.328 AND STA.345 HAS AREAS OF CORROSION. REMOVED AND REPLACED PANEL BREAK P/N: 141A5410U149 IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
